# SDR DALA2016050603716

- Difficulty date: April 26, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB CORRODED IN SEVERAL PLACES AT LOWER PART OF JAMB.  MARKED. REPLACED FORWARD CARGO LOWER PAN SECTION IAW SRM 53-20-15, REPAIR 6.  REPLACED 2 EA LOWER SEAL DEPRESSOR SPLICES IAW SRM 51-41-02. TAG 1553387.
